# SDR UPS06146143

- Difficulty date: February 11, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N155UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0841
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESPU BATT TIMEX.  REMOVED AND REPLACED BATTERY IAW 33-51-14.
